# SDR A6WA200840457

- Difficulty date: May 30, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 20,010 hours, 19,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE LT MLG SHOWS HATCHED.  COMPLIED WITH QRH, RETURNED TO PHL.  SECURED LT MLG UPLOCK TARGET REF AMM 32-32-05, OPS CHECK AND GEAR SWINGS GOOD.
